Doctor insights on:
Can Antibiotics Cause Urinary Problems
After having urinary issues for 2 months the scope showed that I have urethritis but ive taken many antibiotics in those 2 months, so why isn't it cured?
Viral or ureaplasma: Or mycoplasma can are causes of non-bacterial or non-specific urethritis as can other non-bacterial conditions like Reiters syndrome (which is associated with burning sensation in eyes). Ureaplasma & mycoplasma urethritis may respond to erythromycin, Jiaxin, or tetracyclines none of which are standard antibiotics for urinary infections. Discuss with Ur Dr.
I have urinary frequency, trace of leukocytes but no bacteria growth. Third time within 5 weeks, already had 2 rounds antibiotic last month.?
See your MD for w/u: I assume urine culture & sensitivity done on previous 2 urinary tract infections. This test gives information regarding which bacteria caused the infection & which antibiotics are the best choice. If this was done & you continue to have infections, see your physician for work up to determine why you have repeated UTI;s, May need Renal Ultrasound, urology referral, etc
Can the experts please talk about the most suitable antibiotic class used for urinary tract infections in general?
What is the best antibiotic to get rid of urinary tract infections? Macrobid didn't work for me. I've been fighting a uti for a year. It comes & goes
I believe anytime: Unless there is a specific issue with your condition, the type of antibiotic you are using or some very unusual problem, taking antibiotics should not preclude one from having intercourse. If a vaginal or penile condom is used, I cannot think of a reason otherwise. Take the antibiotics as prescribed and take care of yourself. See your doctor otherwise (call or return to clinic).See 1 more doctor answer
When you feel like: It. Just be on the lookout for a recurrence so that you may treat it promptly if it happens.
Hi I'm Andreaya and I have been on can I have been on Anabiotic's for almost a week and my doctor diagnosed me with a urinary track infection But I have been spotting for 3 days on and off and cramping off and on what could be wrong wrong and my b
Infection/antibiotic: Can cause changes in your menstrual cycle.
Yes: Your GI tract & urinary tract are very close to each other. When there is a large volume of stool in the GI tract, it may put pressure on your bladder. This can cause the bladder to not fill completely or empty when you don't want. See your doctor if you are having these symptoms so you can work out a plan to treat both problems.
Antimicrobials...: Can cause changes in the GI tract flora leading to diarrhea, c. Difficile or otherwise. Also the changes get lead to changes in the metabolism of many drugs.
I take doxcycline antibiotic twice a day for folluciltis. I think 100mg tablets. I take it continously and don't stop. Can this cause a problem?
How long you r takin: It is difficult to answer your question without knowin more facts folliculitis is prescribed for folliculitis as a short term therapy as a course and not for a prolong period any antibiotic used for long period can cause complications discus with your doctor/dermatologist.See 1 more doctor answer
Difficult to say...: You don't provide enough information for an accurate reply. Many STDs can cause symptoms that mimic other genital problems, like urinary tract infection. Most don't cause actual "urinary problems", but that depends on just what you mean. Can you say more about what symptoms you have had or why you are concerned?See 1 more doctor answer
No: Urinary problems can be caused by spinal related issues, but it requires an extensive compressive issue to cause this degree of symptoms. If the amount of stenosis (compression) is sufficient to cause urinary issues it will likely lead to more symptoms such as numbness and pain.See 1 more doctor answer
Not directly: Myasthenia affects neuromuscular junction, and skeletal, not smooth, muscle. A complicating urinary tract infection is not a direct effect of myasthenia. Have your doctor check this out.
I've had flakes in my urine for a few weeks now...Varying in size. No other urinary problems. What's the cause?
Unknown: Flaky material in the urine could be many things. It could be infectious material, or clumps of white blood cells, for example. A doctor should take your history, examine you, and perform some basic urine tests to rule out the causes.
Yes: Ebv can present in many odd ways beyond the classic presentation with sore throat, swollen glands, fevers and fatigue. Ebv can affect virtually every organ system and can be associated with hepatitis, cholestasis, , pneumonia, pleural effusions, myocarditis, pancreatitis, mesenteric adenitis, , myosotis, acute renal failure and other urinary symptoms, and even genital ulcerations.
Broad question: This question is sort of like, 'what does a urologist treat? '. Urinary problems can be cause by enlarged prostates (BPH), prostate cancer, bladder infection, bladder tumor, certain parasites, congenital anomalies of the urinary tract, diabetes insipidus, and many other conditions. Treatments depend on the cause: surgery, certain madications, and dietary habit changes.
- Talk to a doctor online
- Can hemorrhoids cause urinary problems?
- Can constipation cause urinary problems?
- Can antibiotics cause bladder problems?
- Can antibiotics cause urinary tract infection?
- Which stds cause urinary problems
- Can urinary tract infections be cured without antibiotics?
- Can the antibiotics for an urinary tract infection prevent pregnancy?
- Do antibiotics cause urinary tract infections?
- Can ibs cause urinary problems?